Vol. 16, No. 2, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Harnack’s inequalities on the classical Cartan domains

Shih-hsiung Tung

Vol. 16 (1966), No. 2, 373–378
Abstract

Recently an extensive work by L. K. Hua on harmonic analysis in Cartan domains, which are called the classical domains, has been translated into English. Here we give Harnack’s inequalities for the four main types of Cartan domains treated by Hua.

Mathematical Subject Classification
Primary: 32.32
Secondary: 53.66
Milestones
Received: 9 October 1964
Published: 1 February 1966
Authors
Shih-hsiung Tung